Filters: Author is Bernik, V I [Clear All Filters]
A. Baker's conjecture and Hausdorff dimension. Publ. Math. Debrecen. 56, no.3-4:263-269.. 2000.
Diophantine approximation on classical curves and Hausdorff dimension. Analytic and probabilistic methods in number theory (Palanga, 2001).. :20-27.. 2002.
The exact order of approximation of zero by values of integral complex polynomials. Akad Navuk Belarus. 40:10-14.. 1996.
Extremal smooth curves in three-dimensional Euclidean space. Dokl. Akad. Nauk Belarusi. 38, no.3:9-12.. 1994.
Inhomogeneous non-linear Diophantine approximation. Proceedings of the conference `Diophantine analysis and its applications' in honour of Sprindzuk. :13-20.. 1997.
A Khintchine-type version of Schmidt's theorem for planar curves. Proc. Roy. Soc. Lond. A. 454:179-185.. 1998.
Metric Diophantine approximation: the Khintchine-Groshev theorem for non-degenerate manifolds. Mosc. Math. J.. 2, no. 2:203-225.. 2002.
Metric theorems on the approximation of p-adic numbers by algebraic numbers of bounded degree. Dokl. Nats. Akad. Nauk Belarusi. 46, no.4:13-15.. 2002.
A multipoint problem with multiple knots for linear hyperbolic equations. Ukrain. Mat. Zh.. 51, no.10:1311-1316.. 1999.
On approximation of p-adic numbers by p-adic algebraic numbers. Journal of Number Theory. 111, no.1:33-56.. 2005.
On linear manifolds for which the Khintchine approximation theorem holds. Vestsi Nats. Akad. Navuk Belarusi Ser. Fi z.-Mat. Navuk. no. 2:14-17.. 2000.
On the distribution of the values of the resultants of integral polynomials. Dokl. Nats. Akad. Nauk Belarusi. 54(5):21-23.. 2010.
On the Hausdorff dimension of sets of well approximable points on non-degenerate curves. Dokl. Nats. Akad. Nauk Belarusi. 46, no.6:18-20.. 2002.
Regular systems, ubiquity and Diophantine approximation. A Panorama of Number Theory or The View from Baker's Garden. :260-279.. 2002.
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD